# SDR AALA981975

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED AND WEB BULGED STAITON 500 BETWEEN STRINGER 24L TO 23L.  INSTALLED DOUBLER REPAIR PER ESO 51-40-3 PAGE 3 FIG 1 USING 7075-T6 .063 INCH MATERIAL, 22 UNIVERSAL HEAD 'D' RIVETS .1875 INCH DIAMETER CUTTING OUT 3 INCH OF THE TOP LEG DAMAGED AREA.  (M)
